Journal article icon

Journal article

FINITE ELEMENT APPROXIMATION OF FINITELY EXTENSIBLE NONLINEAR ELASTIC DUMBBELL MODELS FOR DILUTE POLYMERS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1051/m2an/2011062

Authors


Barrett, JW More by this author
Journal:
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE
Volume:
46
Issue:
4
Pages:
949-978
Publication date:
2012
DOI:
EISSN:
1290-3841
ISSN:
0764-583X
URN:
uuid:a1dfcd34-5739-43dd-8ed1-d62cd7f699d4
Source identifiers:
252519
Local pid:
pubs:252519

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP